# SDR AWTR113954

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N67PJ
- Make and model: Bell 206B-3
- Aircraft serial: 3966
- Aircraft time: 6,445 hours
- Engine: Allsn 250C20J
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount
- Part number: 206031004115
- Part serial: 08263
- Condition: Cracked
- Location: Tailboom
- Part time: 6,445 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2.5 IN CRACK FROM LT REAR MOUNT HOLE FWD.
